# SDR IPXA3677601

- Difficulty date: March 24, 2013
- Submitted: March 25, 2013
- Operation: Air carrier
- Aircraft: N308UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27761
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: 145T587658
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

POS 6L 3RD FLOORBOARD IN FROM OTBD 3 INCHES FWD OF CTR LINE HAS .2500" HOLE INTERIM REPAIR.  REPAIRED IAW EO B767-5320-50236-A AND EO B767-5320-9693-H.
